The structure of the general solution of the Riemann boundary value problem for a holomorphic vector on a compact Riemann surface
Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1019-1022
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_5_a9,
author = {Yu. L. Rodin},
title = {The structure of the general solution of the {Riemann} boundary value problem for a holomorphic vector on a compact {Riemann} surface},
journal = {Doklady Akademii Nauk},
pages = {1019--1022},
year = {1977},
volume = {232},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a9/}
}
TY - JOUR AU - Yu. L. Rodin TI - The structure of the general solution of the Riemann boundary value problem for a holomorphic vector on a compact Riemann surface JO - Doklady Akademii Nauk PY - 1977 SP - 1019 EP - 1022 VL - 232 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a9/ LA - ru ID - DAN_1977_232_5_a9 ER -
%0 Journal Article %A Yu. L. Rodin %T The structure of the general solution of the Riemann boundary value problem for a holomorphic vector on a compact Riemann surface %J Doklady Akademii Nauk %D 1977 %P 1019-1022 %V 232 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a9/ %G ru %F DAN_1977_232_5_a9
Yu. L. Rodin. The structure of the general solution of the Riemann boundary value problem for a holomorphic vector on a compact Riemann surface. Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1019-1022. http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a9/